# SDR MYWA09062

- Difficulty date: November 24, 2009
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 13,452 hours, 5,224 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ABORTED TAKEOFF IN ATL FOR ENGINE MASTER CAUTION INDICATION.  AIRSPEED LESS THAN 65 KTS.
